Information Journal Paper
APA:
CopyHASIBI, M., SOUDBAKHSH, A.A.R., ABDI, ZAHRA, & MAHDIPOUR, P.. (2008). MORTALITY RATE OF INFECTIOUS DISEASE IN RELATION TO HOLIDAYS: THREE YEAR STUDY IN IMAM KHOMEINI HOSPITAL. TEHRAN UNIVERSITY MEDICAL JOURNAL (TUMJ), 65(10), 50-54. SID. https://sid.ir/paper/39103/en
Vancouver:
CopyHASIBI M., SOUDBAKHSH A.A.R., ABDI ZAHRA, MAHDIPOUR P.. MORTALITY RATE OF INFECTIOUS DISEASE IN RELATION TO HOLIDAYS: THREE YEAR STUDY IN IMAM KHOMEINI HOSPITAL. TEHRAN UNIVERSITY MEDICAL JOURNAL (TUMJ)[Internet]. 2008;65(10):50-54. Available from: https://sid.ir/paper/39103/en
IEEE:
CopyM. HASIBI, A.A.R. SOUDBAKHSH, ZAHRA ABDI, and P. MAHDIPOUR, “MORTALITY RATE OF INFECTIOUS DISEASE IN RELATION TO HOLIDAYS: THREE YEAR STUDY IN IMAM KHOMEINI HOSPITAL,” TEHRAN UNIVERSITY MEDICAL JOURNAL (TUMJ), vol. 65, no. 10, pp. 50–54, 2008, [Online]. Available: https://sid.ir/paper/39103/en